See Alike in...

Alike App

Browser

pink_sky

457d

I have been diagnosed with POTS for about a year now, and keep experiencing 'flare ups'. When I have an episode I get major heart palpitations, very hot and extremely lightheaded. It is a very distressing thing when they happen and they happen without any warning signs. A few of them have happened during light exercise and others just out of nowhere. It's made me so cautious of doing any strenuous activities, in fear of one happening again. Has anyone else experienced this? If so, what has helped prevent them/deal with them when they are happening? Thank you xxx

Top reply
    • NewYork

      457d

      When this happens just lay down for a bit, take some salt, and hydrate a lot.

    • NewYork

      457d

      When this happens just lay down for a bit, take some salt, and hydrate a lot.

    • Emmma

      457d

      These happen to me daily even causing me to loose all muscle tension and fall to the ground. Have been since 2019. Id be happy to share some things that helped me but mostly it’s about keeping yourself calm and cool during the attacks!

      • pink_sky

        457d

        @Emmma Sorry to hear that, I would love some advice. All of my friends are aware of my POTS and these 'episodes' and they try to keep me calm but in the moment I just can't think of anything else unfortunately. Hoping it will come easier with practice and time.

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.

Want to chat or share? Download the Alike app now and get complete access to Alike.health's unique features.

Find people who are
experiencing a similar
medical reality

100% Free
100%
Free

Download Alike for the full experience

JOIN

View All

Bupropion

night sweats

paranoid

Valium

sertraline

palpitations

Anxiety (Including GAD)

Depression

palpitations

Depression

Valium

Bupropion